# SDR UIEA2020072971626

- Difficulty date: July 26, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,952 hours, 18,100 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON THREE START ATTEMPTS,  AFTER LANDING GROUND OPS CHECKED GOOD.  APU CONT UNIT BITE CHECKED GOOD, APU COLD SOAK REQ DUE TO MX, REF ITEM M-4, REF AMM 49-00-00.
